# SDR LR7A2015031800518

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND RT PARATROOP DOOR INNER SKIN HAD A TWO INCH LONG CRACK AT BS 699, RBL 65, WL 165.  REPAIRED IAW SMP 583, SRM FIG 51-140-12, NR 2030.
